# SDR SWAA2023053052696

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 72,357 hours, 42,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PROPAGATION 1.6' BEYOND EXISTING REPAIR<[01] COMPLIED WITH AS REQUIRED;[02] COMPLIED WITH AS REQUIRED;[03] C/W REPAIR
